Show simple item record

AuthorMoricz, Ferencdc.contributor.author
AuthorStadtmüller, Ulrichdc.contributor.author
Date of accession2018-05-09T07:17:13Zdc.date.accessioned
Available in OPARU since2018-05-09T07:17:13Zdc.date.available
Date of first publication2013dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Keywordconvergence in Pringsheim's sensedc.subject
Keywordarithmetic-dc.subject
Keywordharmonic- (also called logarithmic-) weighted averagesdc.subject
Keywordmoving rectangular averagesdc.subject
Keywordmoving maximal rectangular averagesdc.subject
Keywordstrong laws for random fieldsdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleCharacterization of the convergence of weighted averages of double sequences of numbers and functions in two variablesdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Zahlentheorie und Wahrscheinlichkeitstheorieuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.5486/PMD.2013.5592dc.identifier.doiExternal
Source - Title of sourcePublicationes Mathematicae Debrecensource.title
Source - Place of publicationKossuth Lajos Tudomanyegyetemsource.publisher
Source - Volume83source.volume
Source - Issue3source.issue
Source - Year2013source.year
Source - From page465source.fromPage
Source - To page480source.toPage
Source - ISSN0033-3883source.identifier.issn
Open AccessNouulm.OA
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record